# SDR DALA1236770633

- Difficulty date: May 21, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Dented
- Location: Bs 212 S20-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESELAGE SKIN RT SIDE AREA DENTED AT BS 212, STR 20-21R.  REPAIR IAW SRM 53-00-01.
